# SDR R61A2022112400741

- Difficulty date: November 18, 2022
- Submitted: November 24, 2022
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 35,889 hours, 22,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER FOR WASTE BOX INBD FWD CORNER CORRODED. REMOVED AND REPLACED DOUBLER AND WASTE BOX IAW EMB SRM 51-42-02 AND 51-43-04. ALSO REF VP-050847-2022  N/R 1,9,12,13,14,15,16,17 FOR WORK ACCOMPLISHED.
